Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 274, NWS Springfield, MO

September 7, 2012McDonald County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 4:03 PM CDT for McDonald County, Newton County, Missouri. It was in force for 57 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 4:03 PM CDT (21:03 UTC)
Expired
Sep 7, 2012, 5:00 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:08 PM CDTTSTM WND DMGSaginaw, MOTOP HALF OF EIGHTEEN INCH DIAMETER TREE BROKEN.
Sep 7, 4:22 PM CDTTSTM WND GST 70Neosho, MO
Sep 7, 4:24 PM CDTTSTM WND DMGNeosho, MOTREE FELL ON TRUCK. WIND ESTIMATED AT 65 MPH.
Sep 7, 4:30 PM CDTTSTM WND DMGNeosho, MOPOWER OUTAGES REPOTED THROUH OUT NEWTON COUNTY. NUMEROUS TREES AND POWER POLES DOWN.
Sep 7, 4:33 PM CDTTSTM WND GST 60Stark City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KSGF 072103
SVRSGF
MOC119-145-072200-
/O.NEW.KSGF.SV.W.0274.120907T2103Z-120907T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT

* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
  OF SENECA...AND MOVING SOUTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  ANDERSON...CLIFF VILLAGE...DENNIS ACRES...DIAMOND...FAIRVIEW...
  GOODMAN...GRANBY...LANAGAN...LEAWOOD...NEOSHO...NEWTONIA...NOEL...
  PINEVILLE...POWELL...RACINE...REDINGS MILL...RITCHEY...ROCKY
  COMFORT...SAGINAW...SENECA...SHOAL CREEK DRIVE...SHOAL CREEK
  ESTATES...SILVER CREEK...SOUTH WEST CITY...SOUTHERN JOPLIN...STARK
  CITY...STELLA AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 6 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9462 3698 9463 3706 9462 3706 9425
      3705 9406 3650 9408
TIME...MOT...LOC 2103Z 298DEG 48KT 3686 9460

HAIL...1.00IN
WIND...60 MPH

$$

COLUCCI
1 follow-up statement
487 
WWUS53 KSGF 072130
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT FRI SEP 7 2012

MOC119-145-072200-
/O.CON.KSGF.SV.W.0274.000000T0000Z-120907T2200Z/
MCDONALD MO-NEWTON MO-
430 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEWTON AND
MCDONALD COUNTIES UNTIL 500 PM CDT...

AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANBY...AND
MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
         UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
         TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ANDERSON...CLIFF VILLAGE...DENNIS ACRES...DIAMOND...FAIRVIEW...
GOODMAN...GRANBY...LANAGAN...LEAWOOD...NEOSHO...NEWTONIA...NOEL...
PINEVILLE...POWELL...RACINE...REDINGS MILL...RITCHEY...ROCKY
COMFORT...SAGINAW...SENECA...SHOAL CREEK DRIVE...SHOAL CREEK
ESTATES...SILVER CREEK...SOUTH WEST CITY...SOUTHERN JOPLIN...STARK
CITY...STELLA AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 6 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3650 9462 3698 9463 3706 9462 3706 9425
      3705 9406 3650 9408
TIME...MOT...LOC 2130Z 283DEG 44KT 3689 9419

HAIL...1.00IN
WIND...70 MPH

$$
RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:44 PM CDT, 19 minutes earlier.

Area forecast discussion, Sep 7, 3:44 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT FRI SEP 7 2012

...MESO-SCALE FORECAST DISCUSSION...

.UPDATE...
/ISSUED 330 PM CDT FRI SEP 7 2012/

A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS AFTERNOON AHEAD
OF A POSITIVE TILT UPPER TROUGH DROPPING SOUTH INTO THE CENTRAL
U.S. AND ASSOCIATED COLD FRONT THAT STRETCHED FROM NORTHEASTERN
MISSOURI TO SOUTHEASTERN KANSAS. THIS FRONT WILL PUSH STEADILY
SOUTHEAST AND REACH THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON.
ALSO MONITORING A MINOR SHORTWAVE TRACKING ACROSS SOUTHERN
MISSOURI AHEAD OF THE FRONT.

THUNDERSTORMS HAD RAPIDLY DEVELOPED AND INTENSIFIED ALONG THE APPROACHING
COLD FRONT FROM WEST CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS.
THESE STORMS WILL CONTINUE TO CONGEAL AND MOVE FAIRLY RAPIDLY TO
THE EAST. THESE STORMS WILL BECOME INCREASINGLY SURFACE BASED AND
TAP INTO MODERATE INSTABILITY OF NEAR 2500 J/KG OF CAPE. NEARLY
UNIDIRECTIONAL DEEP LAYER WIND FIELD AND INCREASING DEEP LAYER
SHEAR WILL SUPPORT THE POTENTIAL OF DAMAGING WINDS. REPORTS FROM
SOUTHEASTERN KANSAS INDICATE GUSTS UP TO 68 KTS AT COFFEYVILLE. IN
ADDITION HEIGHT FALLS AND STEEPENING LAPSE RATES WILL SUPPORT THE
POTENTIAL OF LARGE HAIL. HAIL UP TO THE SIZE OF TENNIS BALLS HAVE
BEEN REPORTED IN SOUTHEASTERN KANSAS.

ADDITIONAL SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
SOUTH CENTRAL MISSOURI AHEAD OF A MINOR SHORTWAVE.

RAIN AND LIGHTNING WILL PERSIST INTO THE EVENING HOURS BEHIND THE
LEADING LINE OF STORMS.

THOSE WITH OUTDOOR ACTIVITIES PLANNED THIS AFTERNOON AND EVENING
SHOULD CLOSELY MONITOR THE WEATHER.

FOSTER

&&

.DISCUSSION...

MUCH COOLER AND DRIER WEATHER WILL ARRIVE BEHIND THE FRONT LATER
TONIGHT AND INTO THE WEEKEND. NORTH WINDS WILL BE GUSTY BEHIND THE
FRONT THIS EVENING INTO SATURDAY. HIGHS SATURDAY WILL REMAIN IN
THE 70S WITH LOWS THE NEXT FEW NIGHTS IN THE LOWER TO MIDDLE 50S.

WARMING TEMPERATURES WILL RETURN NEXT WITH DRY WEATHER CONTINUING
THROUGH MID WEEK.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...CONDITIONS THIS AFTERNOON SHOULD BE VFR IN
ADVANCE OF AN APPROACHING COLD FRONT. CURRENT INDICATIONS ARE THAT
THE FRONT WILL BEGIN TO PUSH THROUGH THE REGION AFTER 20-21Z AND
IMPACT AREA TERMINALS THROUGH 02-03Z. DURING THIS PERIOD...MVFR TO
OCCASIONAL IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE IF
STORMS MOVE OVER THE AERODROMES. OTHERWISE...EXPECT MVFR
CONDITIONS. LOW LEVEL WIND SHEAR WILL ALSO BE A CONCERN FROM
06-07Z THROUGH SUNRISE IN THE WAKE OF THE COLD FRONT AS COOLER AIR
FILTERS INTO THE AREA. GENERALLY VFR CONDITIONS ARE THEN EXPECTED
AFTER SUNRISE SATURDAY.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 7, 3:30 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT FRI SEP 7 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
330 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH
  EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY
  EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF
  PRODUCING DAMAGING WINDS TO 70 MPH...LARGE HAIL UP TO THE SIZE
  OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO
  GROUND LIGHTNING.

  THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE
  OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR
  VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM.

  THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM
  AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE
  MISSOURI OZARKS.

  GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD
  FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING
  CONTINUING THROUGH MIDNIGHT.

  HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH
  CENTRAL MISSOURI AHEAD OF THE STORMS.

  GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE
  LATER THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE LIKELY ACROSS THE OUTLOOK AREA AHEAD
 OF THE LINE OF THUNDERSTORMS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Sep 7, 3:28 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT FRI SEP 7 2012

MOZ096-097-072100-
DOUGLAS MO-HOWELL MO-
328 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHWESTERN
HOWELL COUNTIES UNTIL 400 PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER EASTERN DOUGLAS COUNTY...OR 13 MILES SOUTH
OF MOUNTAIN GROVE...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3684 9225 3703 9228 3706 9209 3706 9203
      3701 9202 3685 9201
TIME...MOT...LOC 2027Z 260DEG 4KT 3694 9222

COLUCCI
Special weather statement, Sep 7, 3:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT FRI SEP 7 2012

MOZ097-105-072100-
HOWELL MO-OZARK MO-
331 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL AND NORTHEASTERN
OZARK COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF DORA...OR 19 MILES WEST OF WEST
PLAINS...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DORA...POTTERSVILLE AND SILOAM SPRINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3663 9220 3680 9223 3679 9210 3685 9209
      3686 9191 3665 9182
TIME...MOT...LOC 2031Z 260DEG 4KT 3669 9220

COLUCCI
Local storm report, Sep 7, 3:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     11 W COLUMBUS           37.17N 95.04W
09/07/2012  E60 MPH          CHEROKEE           KS   EMERGENCY MNGR

&&

WISE
Local storm report, Sep 7, 3:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     LAMAR                   37.49N 94.28W
09/07/2012                   BARTON             MO   EMERGENCY MNGR

            LARGE TREES REPORTED DOWN INT THE TOWN OF LAMAR.

&&

HATCH
Local storm report, Sep 7, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     LAMAR                   37.49N 94.28W
09/07/2012  E65 MPH          BARTON             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Sep 7, 4:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     NEVADA                  37.84N 94.35W
09/07/2012                   VERNON             MO   LAW ENFORCEMENT

            TREE FELL ON A HOUSE.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:21 PM CDTSpecial Weather StatementSGFStone24 min
Sep 6, 8:45 PM CDTSevere Thunderstorm WarningSGFStone, Taney27 min
Sep 6, 10:15 PM CDTSpecial Weather StatementSGFMiller30 min
Sep 6, 10:19 PM CDTSevere Thunderstorm WarningSGFCamden, Miller28 min
Sep 7, 2:45 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Sep 7, 2:58 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
Sep 7, 3:23 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon52 min
Sep 7, 3:28 PM CDTSpecial Weather StatementSGFHowell32 min
Sep 7, 3:31 PM CDTSpecial Weather StatementSGFHowell29 min
Sep 7, 3:36 PM CDTSevere Thunderstorm WarningSGFOregon39 min
Sep 7, 3:39 PM CDTSevere Thunderstorm WarningSGFJasper66 min
Sep 7, 4:05 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more55 min
Sep 7, 4:19 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas41 min
Sep 7, 4:20 PM CDTSevere Thunderstorm WarningSGFCedar, Christian, Dade, Greene, Hickory, Jasper and 3 more55 min
Sep 7, 4:25 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Webster, Wright50 min
Sep 7, 4:37 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon18 min
Sep 7, 4:41 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone49 min
Sep 7, 4:50 PM CDTSevere Thunderstorm WarningSGFWebster44 min
Sep 7, 4:58 PM CDTSevere Thunderstorm WarningSGFLawrence16 min
Sep 7, 5:00 PM CDTTornado WarningSGFDallas, Laclede18 min
Sep 7, 5:10 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright50 min
Sep 7, 5:23 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Stone, Taney52 min
Sep 7, 5:41 PM CDTSevere Thunderstorm WarningSGFTexas49 min
Sep 7, 5:52 PM CDTTornado WarningSGFTexas22 min
Sep 7, 6:03 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski30 min
Sep 7, 6:29 PM CDTSpecial Weather StatementSGFDent31 min
Sep 7, 6:46 PM CDTSpecial Weather StatementSGFOregon29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.